It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I would not consider muscle soreness and less endurance during strenuous physical activity a minor side effect. For me that would be a serious sign that you are not tolerating the Lipitor. Are you having regular liver enzyme blood tests done?

Your numbers are not elevated so unless you have several other risk factors I would seriously consider getting off the statins, losing weight (if necessary), reducing carbohydrates in your diet and 60 minutes of aerobic exercise each day. Try that for three to six months and re-test.

You should also consider taking a fish oil supplement that is high in EPA/DHA omega-3 fatty acids if you aren't taking one now.
[QUOTE=ZippyDawg]I would not consider muscle soreness and less endurance during strenuous physical activity a minor side effect. For me that would be a serious sign that you are not tolerating the Lipitor. Are you having regular liver enzyme blood tests done?

Your numbers are not elevated so unless you have several other risk factors I would seriously consider getting off the statins, losing weight (if necessary), reducing carbohydrates in your diet and 60 minutes of aerobic exercise each day. Try that for three to six months and re-test.

You should also consider taking a fish oil supplement that is high in EPA/DHA omega-3 fatty acids if you aren't taking one now.[/QUOTE]





All times are GMT -7. The time now is 10:20 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!